Another Saaschützian theorem for double series
Rendiconti del Seminario Matematico della Università di Padova, Tome 34 (1964), pp. 200-203.
@article{RSMUP_1964__34__200_0,
     author = {Carlitz, L.},
     title = {Another {Saasch\"utzian} theorem for double series},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {200--203},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {34},
     year = {1964},
     zbl = {0133.03203},
     mrnumber = {166407},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1964__34__200_0/}
}
TY  - JOUR
AU  - Carlitz, L.
TI  - Another Saaschützian theorem for double series
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1964
DA  - 1964///
SP  - 200
EP  - 203
VL  - 34
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1964__34__200_0/
UR  - https://zbmath.org/?q=an%3A0133.03203
UR  - https://www.ams.org/mathscinet-getitem?mr=166407
LA  - en
ID  - RSMUP_1964__34__200_0
ER  - 
Carlitz, L. Another Saaschützian theorem for double series. Rendiconti del Seminario Matematico della Università di Padova, Tome 34 (1964), pp. 200-203. http://www.numdam.org/item/RSMUP_1964__34__200_0/

[1] Carlitz L.: A Saalschützian theorem for double series. Journal of the London Mathematical Society, Vol. 38 (1963), 415-418. | MR 160944 | Zbl 0129.28702